# SDR 2002UALA01486

- Difficulty date: September 24, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 40,068 hours, 11,911 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Condition: Gouged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 RIGHT HAND MAIN ENTRY DOOR BODY TORQUE FUSE PRESSURIZED SUPPORT WEB GOUGED.  MAJOR REPAIR ACCOMPLISHED.  NEW WEB  INSTALLED.
